# SDR DALA2023052304112

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 132,796 hours, 19,412 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 AFTER LANDING DURING TAXI AN OIL/ DIESEL SMELL DEVELOPED THROUGHOUT THE AIRCRAFT. CORRECTIVE ACTION: PER MCC REQUEST , C/W STEPS 1-4 ON MD LOG , REF B767-300 AMM 49- 52. NO OIL OR RESIDUE FOUND ON APU BLEED DUCT. CHKS NML. RAN PACKS @ BOTH FULL HOT +COLD WHILE RUNNING CHILLERS /IFE/OVENS . NO FUMES OR DEFECTS NOTED REF B767-300 AMM 21-51. INSPECTED ENG BLEED DUCTING. NO OIL OR RESIDUE FOUND . REF B767-300 AMM 36-11. A/C TAKEN OUT FOR HIGH POWER RUN. REF B767-300 AMM 71-00. NTF . R/R RECIRC FILTER PER B767-300 AMM 21-25. A/C OK FOR SVC . (4730331)
